# SDR 2007UALA01020

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 27,656 hours, 10,887 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Seat 7abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN SEAT 7ABC EMERGENCY ESCAPE PATH MARKING LIGHT IS INOPERATIVE.  REPLACED LIGHT ASSY AND OP CHECKED ON WU U1013K.
